Publications

Publications in peer-reviewed journals

  • H. Kammeyer, S. Kionke, J. Raimbault, R. Sauer - Profinite invariants of arithmetic groups. Forum of Mathematics, Sigma, Volume 8 (2020), e54, 1-22. (Article)
  • S. Kionke, C. Löh - A note on p-adic simplicial volumes. To appear in Glasgow Math. J. (Article)
  • S. Kionke - On p-adic limits of topological invariants. J. Lond. Math. Soc. (2) 102 (2020), 498-534. (Article)
  • S. Kionke, M. Schrödl-Baumann - Equivariant Benjamini-Schramm Convergence of Simplicial Complexes and l2-Multiplicities. To appear in J. Topol. Anal. preprint: arXiv: 1905.05658
  • S. Kionke - Constructing the completion of a field using quasimorphisms. p-Adic Numbers Ultrametric Anal. Appl. 11 (2019), 335-337. (Article)
  • S. Kionke, B. Klopsch - Zeta functions associated to admissible representations of compact p-adic Lie groups. Trans. Amer. Math. Soc. 372 (2019), 7677-7733. (Article)
  • S. Kionke - Groups acting on rooted trees and their representations on the boundary. J. Algebra 528 (2019), 260–284. (Article)
  • S. Kionke, M. Vannacci - Positively finitely related profinite groups. Israel J. Math. 225 (2018), no. 2, 743–770. (Article)
  • S. Kionke -Characters, L2-Betti numbers and an equivariant approximation theorem. Math. Ann. 371 (2018), no. 1-2, 405–444. (Article)
  • S. Kionke - A geometric approach to divergent points of higher dimensional Collatz mappings. Monatsh. Math. 182 (2017), no. 4, 851–863. (Article)
  • S. Kionke, J. Raimbault - On geometric aspects of diffuse groups (with an appendix by N. Dunfield). Doc. Math. 21 (2016), 873–915. (Article)
  • S. Kionke, J. Rohlfs - Equivariant Euler-Poincaré characteristic in sheaf cohomology. Manuscripta Math. 149 (2016), no. 3-4, 283–295. (Article)
  • S. Kionke, J. Schwermer - On the growth of the first Betti number of arithmetic hyperbolic 3-manifolds. Groups Geom. Dyn. 9 (2015), no. 2, 531–565. (Article)
  • S. Kionke - Lefschetz numbers of symplectic involutions on arithmetic groups. Pacific J. Math. 271 (2014), no. 2, 369–414. (Article)
  • S. Kionke - On lower bounds for cohomology growth in p-adic analytic towers. Math. Z. 277 (2014), no. 3-4, 709–723. (Article)

Preprints

  • H. Kammeyer, S. Kionke - On the profinite rigidity of lattices in higher rank Lie groups. (2020). arxiv:2009.13442
  • H. Kammeyer, S. Kionke - Adelic superrigidity and profinitely solitary lattices. (2020) arxiv:2010.09562

Preprints of my articles can be found on arXiv.org: List of preprints.

Steffen Kionke | 12.08.2021